Advanced Search
Article Contents
Article Contents

An approximation model for the density-dependent magnetohydrodynamic equations

Abstract Related Papers Cited by
  • The global Cauchy problem for an approximation model for the density-dependent MHD system is studied. The vanishing limit on $\alpha$ is also discussed.
    Mathematics Subject Classification: Primary: 35Q35; Secondary: 76D03.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Abidi, M. Paicu, Global existence for the MHD system in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 447-476.


    B. Desjardins, C. Le Bris, Remarks on a nonhomogeneous model of magnetohydrodynamics, Differential and Integral Equations, 11 (1998), 377-394.


    J. Fan, T. Ozawa, Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha$-MHD model, Kinetic Related Models 2 (2009), 293-305.


    J. F. Gerbeau, C. Le Bris, Existence of solution for a density-dependent magnetohydrodynamic equation, Adv. Differential Equations, 2 (1997), 427-452.


    M. Holst, E. Lunasin, G. Tsogtgerel, Analysis of a general family of regularized Navier-Stokes and MHD models, J. of Nonlinear Science, 20 (2010), 523-567.


    J. S. Linshiz, E. S. Titi, Analytical study of certain magnetohydrodynamic-$\alpha$ models, J. Math. Phys., 48 (2007), 065504 (28 pages).


    Y. Yu, K.Li, Existence of solutions for the MHD-Leray-alpha equations and their relations to the MHD equations, J. Math. Anal. Appl.,329 (2007), 298-326.


    Y. Zhou, J. Fan, Global Cauchy problem for a regularized Leray-$\alpha$-MHD model with partial viscous terms, preprint, 2009.


    Y. Zhou, J. Fan, A regularity criterion for the density-dependent magnetohydrodynamic equations, Math. Meth. Appl. Sci. 33 (2010), 1350-1355.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(73) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint